Identifying rotational Radon transforms

Kurusa Árpád: Identifying rotational Radon transforms.
PERIODICA MATHEMATICA HUNGARICA, (67) 2. pp. 187-209. ISSN 0031-5303 (2013)

[img] Text
identifi.pdf - Accepted Version

Download (381kB)
Item Type: Article
Journal or Publication Title: PERIODICA MATHEMATICA HUNGARICA
Date: 2013
Volume: 67
Number: 2
Page Range: pp. 187-209
ISSN: 0031-5303
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: Angol
MTMT id: 2181350
DOI id: https://doi.org/10.1007/s10998-013-5391-9
Date Deposited: 2019. Jul. 03. 10:50
Last Modified: 2019. Jul. 03. 15:27
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15943

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year